# SDR CALA0200194

- Difficulty date: April 10, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 53,124 hours, 24,119 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 727d-827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 26L CORRODED IN AFT BAGGAGE BIN AT BS 727D-827. THE CORRODED SECTION OF STRINGER WAS REMOVED AND REPAIR SPLICES WERE INSTALLED IAW ECRA 5311-01119.
